# SDR A6WA2019120647040

- Difficulty date: December 3, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,713 hours, 43,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: PR1425CFCLASSB12
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION, AFTER TAKE-OFF, FIRST OFFICER'S WINDSHIELD SEALANT CAME LOOSE.  STARTED MAKING LOUD SOUNDS AGAINST FIRST OFFICER'S WINDSHIELD THEN DEPARTED AIRCRAFT.  MX INSPECTED AND FOUND FIRST OFFICER'S WINDSHIELD MISSING APPROXIMATELY 18" OF MOISTURE SEAL.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FIRST OFFICER'S WINDSHEILD OUTBOARD MOISTURE SEAL, REFERENCE AMM 56-11-00-300-801.
